# SDR SIMA20130317005

- Difficulty date: March 17, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 22,659 hours, 16,052 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070005120
- Condition: Broken
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 3610,  CREW REPORTED FIRST OFFICER’S FLASHLIGHT HOLDER CLIP BROKEN.  REMOVED AND REPLACED FLASHLIGHT HOLDER IAW AMM 25-61-02. OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
